MATHEMATICA BOHEMICA, Vol. 125, No. 2, pp. 215-225 (2000)

On radially extremal graphs and digraphs, a survey

Ferdinand Gliviak

Ferdinand Gliviak, Comenius University, Faculty of Mathematics and Physics, Dept. of Numerical Analysis and Optimization, 842 15 Bratislava, Mlynska dolina, Slovak Republic, e-mail:

Abstract: The paper gives an overview of results for radially minimal, critical, maximal and stable graphs and digraphs.

Keywords: extremal graphs, extremal digraphs, radius of graphs, radius of digraphs

Classification (MSC2000): 05C12, 05C20, 05C35

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition